[S1-fibrés et gerbes sur des champs différentiables]
Nous étudions les S1-fibrés et les S1-gerbes sur des champs différentiables en termes de groupoı̈des de Lie et nous construisons les classes de Chern et Dixmier–Douady en termes d'analogues des connexions et de leur courbure.
We study S1-bundles and S1-gerbes over differentiable stacks in terms of Lie groupoids, and construct Chern classes and Dixmier–Douady classes in terms of analogues of connections and curvature.
Accepté le :
Publié le :
Kai Behrend 1 ; Ping Xu 2
@article{CRMATH_2003__336_2_163_0, author = {Kai Behrend and Ping Xu}, title = {\protect\emph{S}\protect\textsuperscript{1}-bundles and gerbes over differentiable stacks}, journal = {Comptes Rendus. Math\'ematique}, pages = {163--168}, publisher = {Elsevier}, volume = {336}, number = {2}, year = {2003}, doi = {10.1016/S1631-073X(02)00025-0}, language = {en}, }
Kai Behrend; Ping Xu. S1-bundles and gerbes over differentiable stacks. Comptes Rendus. Mathématique, Volume 336 (2003) no. 2, pp. 163-168. doi : 10.1016/S1631-073X(02)00025-0. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(02)00025-0/
[1] Lectures on special Lagrangian submanifolds, AMS/IP Stud. Adv. Math., 23, American Mathematical Society, Providence, RI, 2001, pp. 151-182
[2] Bundle gerbes, J. London Math. Soc. (2), Volume 54 (1996), pp. 403-416
[3] Extensions of symplectic groupoids and quantization, J. Reine Angew. Math., Volume 417 (1991), pp. 159-189
- Shifted Contact Structures on Differentiable Stacks, International Mathematics Research Notices, Volume 2024 (2024) no. 16, p. 11933 | DOI:10.1093/imrn/rnae144
- Non-abelian differentiable gerbes, Advances in Mathematics, Volume 220 (2009) no. 5, p. 1357 | DOI:10.1016/j.aim.2008.10.018
- A gerbe for the elliptic gamma function, Duke Mathematical Journal, Volume 141 (2008) no. 1 | DOI:10.1215/s0012-7094-08-14111-0
- Stacky Lie Groups, International Mathematics Research Notices, Volume 2008 (2008) | DOI:10.1093/imrn/rnn082
- Chern–Weil map for principal bundles over groupoids, Mathematische Zeitschrift, Volume 255 (2007) no. 3, p. 451 | DOI:10.1007/s00209-006-0004-4
- Quantization of pre-quasi-symplectic groupoids and their Hamiltonian spaces, The Breadth of Symplectic and Poisson Geometry, Volume 232 (2007), p. 423 | DOI:10.1007/0-8176-4419-9_14
- Chern character for twisted K-theory of orbifolds, Advances in Mathematics, Volume 207 (2006) no. 2, p. 455 | DOI:10.1016/j.aim.2005.12.001
- On the de Rham cohomology of differential and algebraic stacks, Advances in Mathematics, Volume 198 (2005) no. 2, p. 583 | DOI:10.1016/j.aim.2005.05.025
Cité par 8 documents. Sources : Crossref
Commentaires - Politique